# SDR SWAA2023010386890

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 69,765 hours, 41,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE EMEGENCY EXIT LIGHT LENS MISSING.   INSTALLED MISSING EMERGENCY EXIT LIGHT LENS REF AMM 33-51-01. AIRCRAFT OK FOR SERVICE
